Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have overdosed stamlobeta. What will be the side effects?

hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know about his issues just do i get everything out of his mind and free him from all the worries and what will be side effects of this consumption of tablets ...he had sixty of them he is not able to urinate properly as well
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Your brother has consumed about 60 tablets of Stamlo Beta. It is mainly used in hypertension. 60 tablets are poisonous and severe hypotension, constipation, urinary retention and even renal failure may occur. I would strongly advise you to take him to a Emergency Room for proper evaluation and supportive treatment for the toxic effects. As it was an attempted suicide so when he get discharged then take him to a psychiatrist for proper evaluation of depressive symptoms if any.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor